Alert archive / Iowa / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 113, NWS Des Moines, IA

June 5, 2010Ringgold County, Taylor County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 5, 2010, 12:07 AM CDT for Ringgold County, Taylor County, Iowa. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2010, 12:07 AM CDT (05:07 UTC)
Expired
Jun 5, 2010, 12:45 AM CDT
In force
38 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ringgold County, IA, Taylor County, IA

The radar

The Des Moines radar (KDMX), 132 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 11:32 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1311 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1604 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WUUS53 KDMX 050507
SVRDMX
IAC159-173-050545-
/O.NEW.KDMX.SV.W.0113.100605T0507Z-100605T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1207 AM CDT SAT JUN 5 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...
  EAST CENTRAL TAYLOR COUNTY IN SOUTHWEST IOWA...

* UNTIL 1245 AM CDT

* AT 1206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES SOUTH OF LENOX...OR 75 MILES SOUTHWEST OF DES MOINES...AND
  MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLOCKTON...MALOY...BENTON...DELPHOS AND REDDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4057 9445 4073 9464 4084 9451 4058 9407
      4057 9408 4057 9414
TIME...MOT...LOC 0507Z 312DEG 34KT 4070 9448
WIND...HAIL 60MPH 1.00IN

$$

COGIL
2 follow-up statements
094 
WWUS53 KDMX 050522
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1222 AM CDT SAT JUN 5 2010

IAC159-173-050545-
/O.CON.KDMX.SV.W.0113.000000T0000Z-100605T0545Z/
RINGGOLD IA-TAYLOR IA-
1222 AM CDT SAT JUN 5 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
TAYLOR AND SOUTHWESTERN RINGGOLD COUNTIES UNTIL 1245 AM CDT...

AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES
EAST OF BEDFORD...OR 75 MILES SOUTHWEST OF DES MOINES...MOVING
SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  BLOCKTON...MALOY...BENTON...DELPHOS AND REDDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4057 9445 4073 9464 4082 9452 4058 9407
      4057 9408
TIME...MOT...LOC 0523Z 314DEG 28KT 4068 9445
WIND...HAIL 60MPH 1.00IN

$$

COGIL
396 
WWUS53 KDMX 050547
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1247 AM CDT SAT JUN 5 2010

IAC159-173-050557-
/O.EXP.KDMX.SV.W.0113.000000T0000Z-100605T0545Z/
RINGGOLD IA-TAYLOR IA-
1247 AM CDT SAT JUN 5 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TAYLOR AND
SOUTHWESTERN RINGGOLD COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY...HOWEVER HEAVY RAIN WILL CONTINUE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7AM!

LAT...LON 4057 9445 4073 9464 4082 9452 4058 9407
      4057 9408
TIME...MOT...LOC 0522Z 314DEG 28KT 4068 9446

$$

COGIL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:20 PM CDT, 5 hours 47 minutes earlier.

Area forecast discussion, Jun 4, 6:20 PM CDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
620 PM CDT FRI JUN 4 2010

...HEAVY RAIN AND FLASH FLOODING A CONCERN TONIGHT...

.SHORT TERM /TONIGHT/...
ACTIVE NIGHT HEADED OUR WAY WITH HYDRO CONCERNS FOR SHORT TERM INTO
TOMORROW. FRONT BECOMING EAST...WEST ORIENTED ACROSS SOUTHERN IOWA
WITH ZONAL FLOW ALOFT...MID LEVEL WAVE APPROACHING...AND H850 LOW
LEVEL JET EXPECTED TO STRENGTHEN OVERNIGHT INTO THE BOUNDARY.  SOUTH
OF THE BOUNDARY THIS AFTERNOON...DEW POINTS HAVE POOLED INTO THE 65
TO 70 DEGREE RANGE. AT H850 THIS MORNING...SUBJECTIVE ANALYSIS SHOWS
LARGE +15C POOL OF DEW POINTS COVERING MOST OF GULF COAST AND LOWER
MISSISSIPPI RIVER VALLEY. SOUNDINGS INDICATE EFFICIENT RAINFALL
OVERNIGHT WITH FREEZING LEVEL BETWEEN 15-15.5KFT.  THOUGH CAPE QUITE
IMPRESSIVE THROUGH THE EVENING...SOUNDINGS QUICKLY BECOME SATURATED
BY 06Z WHEN MCS EXPECTED TO DEVELOP. WITH THAT IN MIND...MAY BE SOME
SVR STORMS THROUGH EVENING HOURS OVER THE FAR SOUTH...BUT LATER IN
THE NIGHT IT WILL BECOME MORE DIFFICULT TO BRING WIND AND HAIL TO
SFC DUE TO SATURATED COLUMN AND WARM FREEZING LEVEL.  WILL BE
ISSUING A FF.A FOR THE SOUTHERN AREAS TNT FROM 02Z THROUGH 18Z
SATURDAY. THOUGH RAINFALL MAY EXTEND INTO THE AFTERNOON HOURS...
BEST DYNAMICS OVERNIGHT TNT AND LESSER HEADING INTO THE AFTERNOON.
WITH PWATS OF 1.7 TO 1.8 INCHES ACROSS THE BORDER LATE THIS
AFTERNOON...AND THAT TO SPREAD NORTH TNT...RAINFALL AMOUNTS MAY
REACH 2 TO 4 INCHES IN HEAVIER STORMS IN ANY AREAS THAT TRAIN DURING
THE NIGHT HOURS. GFS PEGGED I80 AS THE QPF MAX WHILE OTHER MODELS
AND ENSEMBLE HAD MAIN AXIS FARTHER SOUTH ALONG US 34. FFG GUIDANCE
AND EXAMINATION OF PREVIOUS 3 DAY RAINFALL TOTALS SHOW THE SOUTH IS
OF MOST CONCERN REGARDING FLASH FLOODING SO HAVE KEPT THE AREAL
COVERAGE FROM GENERALLY HIGHWAY 20 SOUTH TO THE BORDER COUNTIES.

.LONG TERM /SATURDAY THROUGH FRIDAY/...
OVERNIGHT MCS WILL BE ONGOING WITH CONTINUED FLASH FLOODING CONCERNS
SATURDAY MORNING...MOSTLY LIKELY OVER THE SOUTHEASTERN THIRD OF THE
AREA...AND WILL CONTINUE TO SHIFT EAST AND OUT OF THE AREA BY
MIDDAY. SFC BOUNDARY WILL BE DRAPED NEAR THE I-80 CORRIDOR IN THE
MORNING...BUT AS SFC LOW PRESSURE MOVES EAST ALONG THE MO/IA
BORDER...THE BOUNDARY WILL BE PULLED SOUTHWARD DURING THE DAY.
ANOTHER SHORTWAVE IS EXPECTED TO CROSS THE REGION SATURDAY
AFTN...BUT WITH THE JUICIEST AIR AND BEST SFC CONVERGENCE SHUNTED
SOUTH...THIS WAVE WILL HAVE TO WORK WITH AN ELEVATED FRONTAL
ZONE THAT SHOWS UP AROUND 850 MB MOVING SOUTH INTO IOWA. SO THE
UPSHOT IS THAT BEYOND THE MORNING RAIN...SHOWERS AND STORMS LATER
IN THE DAY ARE SOMEWHAT LESS CERTAIN AND SHOULD BE MORE SCATTERED IN
NATURE.

WILL HAVE A BRIEF RESPITE FROM THE STORMY WEATHER SATURDAY NIGHT
THROUGH SUNDAY NIGHT AS SFC HIGH PRESSURE MOVING SOUTH THROUGH
THE CENTRAL PLAINS SUPPRESSES BOUNDARY WELL SOUTH OF OUR AREA.
HOWEVER...NEXT SHORTWAVE TROUGH ALOFT IN THE QUASI-ZONAL FLOW COMES
SHOOTING ACROSS THE NRN ROCKIES MONDAY...AND BY MONDAY NIGHT AND
EARLY TUESDAY WE WILL BE SEEING A PATTERN VERY SIMILAR TO TONIGHT. A
SFC TROUGH MOVING INTO CENTRAL IA...WITH SFC LOW PRESSURE DEVELOPING
IN AREA OF FRONTOGENESIS OVER THE CENTRAL PLAINS. STRONG WARM
ADVECTION AND MOISTURE TRANSPORT OVER A DEVELOPING WARM FRONT...AND
UNDER STRONG MID-LEVEL FLOW WILL SET UP ANOTHER NIGHT OF MCS
ACTIVITY LIKELY THROUGH CENTRAL/SOUTHERN IA. IF WE GET A LOT OF RAIN
TONIGHT...ADDITIONAL RAIN WITH THIS MONDAY NIGHT SYSTEM WILL
HEIGHTEN OUR CONCERN FOR FLOODING AGAIN. TIMING OF ALL OF THESE
WAVES AND EVENTUALLY PLACEMENT OF BOUNDARIES ALL WILL HAVE A SAY IN
THE DAY TO DAY FLUCTUATION IN RAIN CHANCES. IF WE HAD TO PICK
ANOTHER TIME OF RELATIVELY LOWER CHANCES OF RAIN...WEDNESDAY INTO
THURSDAY LOOKS LIKE A GOOD TIME. WE MAY REALLY WARM UP TOWARD THE
END OF THE WEEK AS THE UPPER FLOW AMPLIFIES AND A STRONG RIDGE
BUILDS OVER THE MIDWEST. NOT AS EXCITED ABOUT THE LOW POPS LATE
THURSDAY INTO FRIDAY AS WARMER AIR ALOFT WILL CONTRIBUTE TO GREATER
CONVECTIVE INHIBITION. BUT STRENGTH OF WARM ADVECTION AHEAD OF THE
CAP MAY SET OFF STORMS...MAINLY ACROSS NRN AREAS.

&&

.AVIATION...
05/00Z...MAIN THUNDERSTORM ACTIVITY THAT WAS SUPPOSED TO BE ACROSS
THE SOUTHEASTERN AREA BY KOTM HAS PUSHED SOUTH OF THE AREA. NEXT
FOCUS SHIFTS TO PRECIP/THUNDER CHANCES WITH UPPER LEVEL DISTURBANCE
MOVING THROUGH OVERNIGHT. MAIN TRACK OF THIS SYSTEM EXPECTED TO BE
ACROSS THE CENTRAL CWA IMPACTING KDSM...KALO...KFOD...AND KOTM MORE
THAN KMCW WHICH SHOULD BE JUST TO THE NORTH OF THE WIDESPREAD
ACTIVITY WHICH IS EXPECTED TO MOVE THROUGH AFTER 06Z FOR THE MOST
PART. OTHERWISE SHOWERS AND MAYBE A FEW ISOLATED THUNDERSTORMS
POSSIBLE THROUGH THE DAY SATURDAY...WITH THE MAIN AREA OF
INSTABILITY ACROSS THE SOUTH AT KDSM AND KOTM.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 9 PM CDT THIS EVENING THROUGH 1 PM CDT
SATURDAY AFTERNOON FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-BOONE-
CASS-CLARKE-DALLAS-DAVIS-DECATUR-GUTHRIE-JASPER-LUCAS-MADISON-
MAHASKA-MARION-MARSHALL-MONROE-POLK-POWESHIEK-RINGGOLD-STORY-
TAMA-TAYLOR-UNION-WAPELLO-WARREN-WAYNE.

&&

SHORT TERM...REV
LONG TERM...MOYER
AVIATION...BEERENDS
Hazardous weather outlook, Jun 4, 6:54 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
654 PM CDT FRI JUN 4 2010

IAZ004>007-015>017-023>028-033>039-044>046-051000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
654 PM CDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP LATER TONIGHT...MAINLY SOUTH OF HIGHWAY
20. LOCALLY HEAVY RAIN WILL BE THE MAIN THREAT...AND AN ISOLATED
SEVERE STORM OR TWO IS POSSIBLE...PRODUCING HAIL UP TO QUARTER
SIZE AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED MAINLY NON SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY.
ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR MONDAY...TUESDAY
AND THURSDAY. THE SEVERE WEATHER POTENTIAL FOR THIS PERIOD WILL BE
BETTER DEFINED IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

IAZ047>050-057>062-070>075-081>086-092>097-051000-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
654 PM CDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL REDEVELOP LATER THIS EVENING...AND ARE EXPECTED
TO MOVE WEST TO EAST ACROSS THE SOUTHERN HALF OF IOWA THROUGH THE
OVERNIGHT HOURS. HEAVY RAINFALL WILL BE THE MAIN THREAT
OVERNIGHT...BUT A FEW THUNDERSTORMS COULD ALSO BE SEVERE WITH HAIL
TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY...WITH SOME STORMS
IN THE AFTERNOON POSSIBLY BECOMING SEVERE. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN THREAT. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL
OCCUR MONDAY...TUESDAY AND THURSDAY. THE SEVERE WEATHER POTENTIAL
FOR THIS PERIOD WILL BE BETTER DEFINED IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND SATURDAY.

MJB

In the hours before

Local storm report, Jun 4, 9:26 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
926 PM CDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             4 SW MOULTON            40.64N 92.73W
06/04/2010  E1.00 INCH       APPANOOSE          IA   TRAINED SPOTTER

            HEAVY RAIN AND STRONG WINDS TOO.

&&

BEERENDS
Local storm report, Jun 4, 9:29 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
929 PM CDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     HAIL             1 S MOULTON             40.67N 92.68W
06/04/2010  E1.75 INCH       APPANOOSE          IA   TRAINED SPOTTER

&&

JB
Local storm report, Jun 4, 9:36 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
936 PM CDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             9 SW BLOOMFIELD         40.66N 92.54W
06/04/2010  E1.75 INCH       DAVIS              IA   TRAINED SPOTTER

            ESTIMATED 50 MPH WINDS AS WELL.

&&

BEERENDS
Local storm report, Jun 4, 9:53 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
953 PM CDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             SW PULASKI              40.70N 92.28W
06/04/2010  E1.00 INCH       DAVIS              IA   TRAINED SPOTTER

            STRONG WINDS AND HEAVY RAIN TOO.

&&

BEERENDS

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:58 PM CDTSevere Thunderstorm WarningDMXAppanoose36 min
Jun 4, 9:24 PM CDTSevere Thunderstorm WarningDMXDavis36 min
Jun 5, 12:55 AM CDTFlash Flood WarningDMXDecatur, Ringgold, Taylor6 hr
Jun 5, 12:57 AM CDTSevere Thunderstorm WarningDMXRinggold, Taylor48 min
Jun 5, 1:27 AM CDTSevere Thunderstorm WarningDMXTaylor25 min
Jun 5, 1:39 AM CDTRiver Flood WarningDMXWapello26 hr
Jun 5, 2:45 AM CDTFlash Flood WarningDMXAdair, Adams, Cass, Taylor6 hr
Jun 5, 2:51 AM CDTSevere Thunderstorm WarningDMXAdams, Taylor39 min
Jun 5, 2:52 AM CDTFlash Flood WarningDMXClarke, Decatur, Ringgold, Union6 hr
Jun 5, 3:22 AM CDTRiver Flood WarningDMXDecatur3 days
Jun 5, 3:28 AM CDTSevere Thunderstorm WarningDMXRinggold, Taylor47 min
Jun 5, 4:16 AM CDTRiver Flood WarningDMXTaylor49 min
Jun 5, 7:01 AM CDTAreal Flood AdvisoryDMXDecatur, Ringgold, Taylor3 hr
Jun 5, 7:10 AM CDTAreal Flood WarningDMXDecatur, Ringgold, Taylor, Wayne24 hr
Jun 5, 7:35 AM CDTRiver Flood WarningDMXTaylor14 hr
Jun 5, 8:36 AM CDTAreal Flood WarningDMXAdams, Clarke, Decatur, Ringgold, Taylor, Union22 hr
Jun 5, 12:36 PM CDTRiver Flood WarningDMXAppanoose, Wayne23 hr
Jun 5, 4:18 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Webster57 min
Jun 5, 4:58 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin, Marshall, Story47 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.